Vol. 9, No. 6, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Effective Matsusaka's theorem for surfaces in characteristic $p$

Gabriele Di Cerbo and Andrea Fanelli

Vol. 9 (2015), No. 6, 1453–1475

We obtain an effective version of Matsusaka’s theorem for arbitrary smooth algebraic surfaces in positive characteristic, which provides an effective bound on the multiple that makes an ample line bundle D very ample. The proof for pathological surfaces is based on a Reider-type theorem. As a consequence, a Kawamata–Viehweg-type vanishing theorem is proved for arbitrary smooth algebraic surfaces in positive characteristic.

effective Matsusaka, surfaces in positive characteristic, Fujita's conjectures, Bogomolov's stability, Reider's theorem, bend-and-break, effective Kawamata–Viehweg vanishing
Mathematical Subject Classification 2010
Primary: 14J25
Received: 24 February 2015
Revised: 16 April 2015
Accepted: 17 May 2015
Published: 7 September 2015
Gabriele Di Cerbo
Department of Mathematics
Columbia University
New York, NY 10027
United States
Andrea Fanelli
Department of Mathematics
Imperial College London
180 Queen’s Gate
London SW7 2AZ
United Kingdom